Franklin Pre-Session / Monday, May 10, 2010 4:30-6:30pm




external image influences.jpg

Forest Park Middle School / Instructors: Tammy Stephens, Tammy Lind, Connie Jaeger, Chad Kafka
  • 4:30pm Icebreaker/Warm-up (10-15 mins)
    • Poll Everywhere Responses
  • 4:45pm Introductions & Franklin Summer Academy (Wendy, Tammy S, Chad - 15 mins)
    • Franklin Summer Academy and connection to MDMC (Chad/Wendy)
      • Courtesy session for Franklin (70 people attending)
      • Franklin Goal: Use the featured technology from MDMC or can use ITLS grade-specific technology
      • 3 Credits from Franklin Instructional Services (requirements)
        • Credit Sheets & Unit Sheet for the 3rd credit
    • MDMC (Chad / Tammy S)
  • 5pm Session 1: Dipity (Tammy S - 25 mins)
    • What is it? How does it work?
    • Examples of how I can use this in my subject/class
    • Links/Resources if I want to get started using?
  • 5:25pm Session 2: Diigo (Connie - 25 mins)
    • What is it? How does it work?
    • Examples of how I can use this in my subject/class
    • Links/Resources if I want to get started using?
  • 5:50pm Session 3: Voicethread (Tammy L - 25 mins)
    • What is it? How does it work?
    • Examples of how I can use this in my subject/class
    • Links/Resources if I want to get started using?
  • 6:15 Closing/Announcements:
    • Questions?
    • Bus details for MDMC (where to meet and times)
    • Camera, laptop, power cord, enthusiasm,
    • Announcement for Brewer Game
    • Newsletter emails